# SDR COMA9630087

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 6120 · Propeller Controlling System
- Part: Weu
- Part number: 004WS00
- Condition: Malfunctioned
- Location: Avionics
- Part time: 16,476 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO COURSEN FAULT LIGHT ILLUMINATED DURING GROUND OPS.  REPLACED THE WARNING ELECTRONIC UNIT.
